It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board


Women's Health Board Index


I was diagnosed with bv for the 2nd time in 3 months about a month ago. I took flagyl for 7 days. Anyway my hubby and I have only had sex 3 times since my treatment was finished and the first 2 times burned bad..then this last time just burned a little bit. My ob/gyn gave me boric acid suppositorys to use if my bv didnt go away. I am not sure if it has or not. Anyway so then I started my period..I am on yaz and only have a period every 3 month. Well it has been 9 days and I am still having stringy brown spotting. Not much but when I wipe it is stringy and brown and looks kinda like mucus.. is this normal? I never spot for that long. I did use a boric acid suppository 3 days ago.. because I thought maybe it was bv causing the spotting and stringy discharge. Any feedback would be greatly appreciated. Oh and I am hurting in my ovary area on both sides. I do not have STD's. Thanks
Hi,
I am also using boric acid suppositories for resistant yeast. The same thing happens to me - I will use a suppository, stop for a night or two, and get really thick discharge. It's not the next day like I would expect. The good news is my yeast infection is all but gone.
So, this is probably happening to you as well - period or no period. Since you said it was still burning, I could get back into your doctor. You may still have an infection. Good luck!
[QUOTE=LauraLu;4290294]Hi,
I am also using boric acid suppositories for resistant yeast. The same thing happens to me - I will use a suppository, stop for a night or two, and get really thick discharge. It's not the next day like I would expect. The good news is my yeast infection is all but gone.
So, this is probably happening to you as well - period or no period. Since you said it was still burning, I could get back into your doctor. You may still have an infection. Good luck![/QUOTE]

Hi LauraLu,

I am dealing with the same thing and I am about to begin my boric acid treatment (hoping that this is the solution). Are you now totally cured??
I've been dealing with BV for a year and a half now and was put on boric acid suppositories one time. Three nights into treatment, I had to stop. It was making me spot. For some, the boric acid is too harsh.





All times are GMT -7. The time now is 06:55 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!